Restylane and Olive Skin - United Kingdom, GB
Caution! Consultants and users or Restylane...
- 19 Feb 2011
Caution! Consultants and users or Restylane.
Make sure that you do not use Glycolic products imediatley after having Restylane. I did exactly this under the advice of my consultant and I was given Jan Marini Glycolic cream and facial wash. The result after 6 weeks was hyperpigmentation in my smile lines. I have since found out that this was because there was already trauma to the skin caused by the needles and when using the Jan Marini products this caused a further reaction to my skin (only where I had Restylane).
Having stopped these products I am now waiting to see if my hyperpigmentation will go away. I have tried several concealers to cover up the pigmentation but they always seem to leave a grey mark. The results of my first Restylane were great but unfortunatley now that I have dark pigmentation markd and the benefits of restylane can no longer be seen.
As we all know when we get out legs waxed we are always told not to take hot showers, stay out of the sun and don't use perfumed products for at least 24hrs etc... I really dont know why my consultant didn't think of this! My conclusion therefore is this: Restylane is great but don't use any harsh treatments until the skin has totally recovered from the Restylane injections.
Should have known about contraindications and should have told me to use the glycolic products after my skin had settled down from the injections!